# SDR FDEA201805251323

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7080509
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT BETWEEN BS 1887 - 2007, RBL 2 WAS FOUND CORRODED.  THE FLOOR SUPPORT WAS  REMOVED AND REPLACED IAW SRM  51-31-01-0G, AND DWG AGA 7080, REV S.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
